Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Dec 14, 2015, 3:00 PM CST for Marathon County, Wisconsin. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2015, 3:00 PM CST (21:00 UTC)
- Expired
- Dec 15, 2015, 3:51 PM CST
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Marathon County, WI
The radar
The La Crosse radar (KARX), 148 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Eau Pleine River near Stratford (STRW3).
- Action stage
- 11 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 19 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05399500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
603
WGUS43 KGRB 142151
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST MON DEC 14 2015
...The National Weather Service in Green Bay has issued a flood
warning for the following rivers in Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC073-151251-
/O.NEW.KGRB.FL.W.0008.151214T2100Z-000000T0000Z/
/STRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
351 PM CST MON DEC 14 2015
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Big Eau Pleine River near Stratford.
* at 3:00 PM Monday the stage was 15.1 feet.
* Flood stage is 15.5 feet.
* At 15.5 feet...Flooding affects mainly agricultural land. Some
cottages may be affected by water on the western end of the Big Eau
Pleine Reservoir...or about 5 miles downstream of the gage on
Highway 97.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$
SAC1 follow-up statement
429
WGUS83 KGRB 150454
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1054 PM CST MON DEC 14 2015
...The flood warning is cancelled for the following rivers in upper
Wisconsin...
Big Eau Pleine River near Stratford affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-150524-
/O.CAN.KGRB.FL.W.0008.000000T0000Z-151215T0454Z/
/STRW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 PM CST MON DEC 14 2015
The Flood Warning is cancelled for
The Big Eau Pleine River near Stratford.
* At 10:00 PM Monday the stage was 14.2 feet.
* Flood stage is 15.5 feet.
* At 13.0 feet...There is widespread lowland flooding. The river
current is strong.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 14, 11:57 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Dec 14, 11:57 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1157 AM CST MON DEC 14 2015 CORRECTED TYPOS IN UPDATE SECTION UPDATE ISSUED AT 1140 AM CST MON DEC 14 2015 COLDER AIR COMING IN FASTER THAN EXPECTED OVER NC WI WI...CAUSING A MIX OF FREEZING RAIN..SLEET AND SNOW...WHICH WILL EVENTUALLY CHANGE OVER TO ALL SNOW THIS AFTERNOON. HAVE INCREASE SNOWFALL AMOUNTS OVER OUR NW COUNTIES (2 TO 5 INCHES)...MENTIONED A MIX OF SN/FZRA/IP DURING THE CHANGEOVER PERIOD...AND ISSUED A WINTER WEATHER ADVISORY FOR VILAS AND ONEIDA COUNTIES. TRAVEL CONDITIONS WILL BECOME HAZARDOUS OVER PARTS OF NORTH CENTRAL WI THIS AFTERNOON AND EVG. && .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 454 AM CST MON DEC 14 2015 CLOSED UPPER LOW IS EXPECTED TO MOVE FROM NORTHERN MISSOURI TO LOWER MICHIGAN WHILE A SURFACE LOW TRACKS FROM NORTHEAST IOWA ACROSS NORTHEAST WISCONSIN LATER TODAY. AS THE LOW LIFTS TO THE NORTHEAST THE HEAVIEST RAIN WILL LIFT NORTH AS WELL. WILL KEEP THE FLOOD WATCH GOING AS MORE THAN TWO INCHES HAVE FALLEN SO FAR AND A FEW RIVERS ARE FORECAST TO APPROACH FLOOD STAGE LATER TODAY. THERE MAY BE SOME URBAN FLOODING TOO AS THE HEAVIER RAINS MOVE ACROSS THE AREA TODAY. A FEW RECORD HIGHS COULD BE TIED OR EXCEEDED EARLY TODAY ACROSS EAST CENTRAL WISCONSIN BUT OTHERWISE TEMPERATURES WILL REMAIN STEADY OR SLOWLY FALL TODAY. 850MB AND 925MB FORECAST TEMPERATURES SUGGEST THAT THE RAIN SHOULD CHANGE TO SNOW ACROSS FAR NORTHERN WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING. A COUPLE OF INCHES ARE POSSIBLE IN VILAS COUNTY WITH LESS TO THE SOUTH. LOWS TONIGHT WILL BE MUCH COOLER THAN THE LAST FEW NIGHTS BUT STILL 10 TO 15 DEGREES ABOVE NORMAL. CLOUDY AND COOLER WEATHER EXPECTED TUESDAY WITH HIGHS ONLY ABOUT TEN DEGREES ABOVE NORMAL. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 454 AM CST MON DEC 14 2015 GUIDANCE APPEARS TO BE CONSISTENT IN TAKING A CNTRL CONUS UPR TROF EWD TOWARD THE EAST COAST BY NEXT WEEKEND. WITHIN THIS UPR TROF WL BE ANOTHER SYSTEM LIFTING NE INTO THE GREAT LAKES DURING THE TUE NGT THRU WED NGT TIME FRAME. THIS LATEST STORM TO PASS TO OUR WEST...THUS THE AREA TO BE IN THE WARM SECTOR WITH MOST OF THE PCPN FALLING AS RAIN. A MODEST UPR RDG BUILDING OVER THE WRN CONUS LATE IN THE WEEK WL BRING A NW FLOW TO WI AND THIS WL TAKE TEMPS DOWN CLOSER TO NORMAL...ESPECIALLY FOR FRI AND SAT. MODELS ARE CONSISTENT IN TAKING THIS NEXT SYSTEM FROM THE CNTRL PLAINS NE TOWARD THE UPR MS VALLEY TUE NGT. THE TIMING OF PCPN INTO WI WL BE CRITICAL TO DETERMINING PCPN TYPE...ESPECIALLY OVER NRN WI WHERE SFC TEMPS ARE EXPECTED TO HOVER AT OR SLIGHTLY BELOW FREEZING. IF PCPN MOVES IN FASTER THAN EXPECTED...THERE COULD BE A MIXED PCPN EVENT INCLUDING LIGHT SNOW AND LIGHT SLEET. IF THE PCPN TIMING IS DELAYED AT ALL...ENUF WARM AIR MAY GET PULLED NORTH TO HAVE THE PCPN FALL MORE AS RAIN. LATEST TIMING WOULD BRING PCPN INTO CNTRL WI TOWARD MIDNGT AND THE LAKESHORE TOWARD DAYBREAK. THEREFORE...WL MENTION A CHC OF LIGHT SNOW/SLEET MIX OVER THE NORTH...A RAIN/SNOW (PERHAPS A LITTLE FREEZING RAIN) CNTRL/FAR NE WI AND ALL RAIN E-CNTRL SECTIONS. MIN TEMPS TO RANGE FROM AROUND 30 DEGS N-CNTRL...MID TO UPR 30S NEAR LAKE MI. AS THE STRONG SFC LOW CONTS TO TRACK NEWD TOWARD THE MN ARROWHEAD/ WRN LAKE SUPERIOR ON WED...A CDFNT IS FCST TO SWEEP ACROSS WI AND HELP GENERATE ADDITIONAL PCPN ACROSS THE FCST AREA. ANY MIXED PCPN OVER THE NORTH OR CENTRAL SECTIONS OF THE STATE WL TRANSITION TO ALL RAIN AS WARMER AIR GETS PULLED NWD AHEAD OF THE CDFNT. IT IS POSSIBLE THAT THE NORTHWOODS COULD SEE A MINOR SLUSHY ACCUMULATION LATE TUE NGT INTO EARLY WED MORNING BEFORE THE WARMER AIR ARRIVES. MAX TEMPS WL REACH AROUND 40 DEGS NORTH...MID TO UPR 40S E-CNTRL WI. THE LOW PRES LIFTS INTO S-CNTRL ONTARIO WED NGT AS COLDER AIR WRAPS INTO WI. THIS WL ALLOW LINGERING RAIN TO GRADUALLY MIX OR CHANGE OVER TO SNOW FROM WEST TO EAST. HIGHER QPF AMOUNTS BY THIS TIME SHOULD HAVE SHIFTED NORTH WITH THE BETTER LIFT/FORCING...THUS AM NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION. MIN TEMPS TO DROP INTO THE MID TO UPR 20S CNTRL WI...LWR 30S ERN WI. A NEW UPR RDG IS FCST TO PUSH INTO THE WEST COAST ON THU WITH THE E-CNTRL NOAM UPR TROF STRENGTHENING A BIT. WEAK SHRTWVS MOVING THRU THIS UPR TROF MAY KICK OFF A FEW SNOW SHWRS OR FLURRIES OVER PARTS OF NE WI...OTHERWISE MOSTLY CLOUDY SKIES TO PREVAIL. IT WL BE NOTICEABLY COOLER ON THU WITH READINGS HEADED DOWNWARD CLOSER TO NORMAL. LOOK FOR MAX TEMPS TO RANGE FROM THE UPR 20S N-CNTRL WI... TO THE MID 30S E-CNTRL WI. THE SMALL CHCS FOR LIGHT SNOW SHWRS OR FLURRIES WL CONT OVER PARTS OF THE REGION THU NGT INTO FRI AS THE UPR TROF WORKS EWD THRU THE GREAT LAKES. ONCE AGAIN...DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATION THRU FRI WITH THIS UPR SYSTEM. THE FOCUS MAY BE ON THE COOLING TEMPS AS MINS THU NGT FALL INTO THE TEENS N-CNTRL/ PARTS OF CNTRL WI AND LWR 20S EAST. WIND CHILLS BY DAYBREAK COULD BE PUSHING SINGLE DIGITS NORTH. MAX TEMPS ON FRI WL BE NEAR NORMAL FOR MID-DECEMBER (LWR 20S NORTH - MID TO UPR 20S SOUTH). SNOW CHCS ARE EXPECTED TO COME TO AN END ON SAT AS A SFC RDG AXIS BUILDS ACROSS WI AND FINALLY BRINGS SOME SUNSHINE TO THE FCST AREA. AS THE RDG SLIPS TO OUR EAST BY NEXT SUNDAY...RETURN FLOW DEVELOPS IN EARNEST AS WINDS TURN SW AND INCREASE. A SURGE OF WAA WL NOT ONLY BOOST TEMPS BACK ABOVE NORMAL...BUT THE WAA SHOULD ALSO BRING MORE CLOUDS TO THE AREA. HAVE HELD OFF ON ANY PCPN CHCS ON SUNDAY AS THE ATMOSPHERE TO BE INITIALLY TOO DRY TO SUPPORT PCPN. MAX TEMPS ON SUNDAY WL REACH THE LWR 30S NORTH...MID TO UPR 30S SOUTH. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1140 AM CST MON DEC 14 2015 A LARGE BAND OF PCPN CONTINUED TO PIVOT NW OVER THE FCST AREA AT MIDDAY...WHERE IT WAS ENCOUNTERING COLDER AIR OVER NC WI... RESULTING IN MIXED PCPN AND SNOW. WIDESPREAD IFR/LIFR CONDITIONS WERE OCCURRING THERE. FARTHER SE...PCPN HAD BECOME MORE SCATTERED AND SOME IMPROVEMENT IN CIGS WAS SEEN OVER THE SOUTHERN FOX VALLEY. THE MAIN AREA OF PCPN WILL PULL OUT OF NC/FAR NE WI THIS EVG...WITH ONLY ISOLD/SCT PCPN REMAINING ELSEWHERE. PCPN TYPE WILL TRANSITION TO A MIX OR TO SNOW FROM NW TO SE DURING THE LATE AFT/EVG. MOST PLACES SHOULD RETURN TO MVFR OR LOW-END VFR CONDITIONS LATER THIS AFTERNOON AND EVG AS THE PCPN TAPERS OFF. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR WIZ013-019>022-030- 031-035>040-045-048>050-073-074. WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ010. WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005. && UPDATE.........KIECKBUSCH SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......KIECKBUSCH
Hazardous weather outlook, Dec 14, 10:45 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 AM CST MON DEC 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1045 AM CST MON DEC 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING OF URBAN AREAS...BASEMENTS AND SOME RIVERS AND STREAMS IS POSSIBLE TODAY A BAND OF MODERATE TO HEAVY RAIN MOVE NORTH ACROSS THE AREA. THE RAIN WILL DIMINISH BY EVENING...BUT RIVERS AND STREAMS ARE EXPECTED TO CONTINUE TO SLOWLY RISE. WINTER WEATHER IS EXPECTED OVER FAR NORTH CENTRAL WISCONSIN THIS AFTERNOON AND EVENING...WHERE 2 TO 5 INCHES OF SNOW IS EXPECTED. A BRIEF PERIOD OF FREEZING RAIN AND SLEET COULD ALSO RESULT IN MINOR ICE ACCUMULATIONS OVER NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING IS POSSIBLE ON SOME RIVERS OVER THE NEXT FEW DAYS. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD LISTEN FOR LATER INFORMATION. ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO WEDNESDAY NIGHT. THIS SYSTEM IS FORECAST TO PASS TO OUR WEST...SO MOST OF THE PRECIPITATION SHOULD FALL AS RAIN. HOWEVER...WITH TEMPERATURES HOVERING AROUND FREEZING ACROSS THE NORTH TUESDAY NIGHT...ANY PRECIPITATION MAY START OUT AS A LIGHT SNOW AND SLEET MIX. THIS COULD LEAD TO A LIGHT SNOW ACCUMULATION OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO CHANGE THE PRECIPITATION TO ALL RAIN TOWARD MIDDAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. REPORTS OF HEAVY RAINFALL...FLOODING...SNOW ACCUMULATIONS AND FREEZING PRECIPITATION WOULD BE GREATLY APPRECIATED BY THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-151645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1045 AM CST MON DEC 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. KIECKBUSCH
In the hours before
Local storm report, Dec 14, 10:42 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN SCANDINAVIA 44.46N 89.13W
12/14/2015 M3.76 INCH WAUPACA WI TRAINED SPOTTER
TOTAL FOR THE PAST 36 HOURS. STANDING WATER IN FIELDS.
&&
MGLocal storm report, Dec 14, 10:47 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD BELLEVUE 44.43N 87.91W
12/14/2015 BROWN WI BROADCAST MEDIA
WLUK TV RELAYS PHOTO AND VIDEO VIA SOCIAL MEDIA OF WILLOW
AND BOWER CREEKS OVER BANKS RESULTING IN ROAD CLOSURES
1045 AM FLOOD 2 S SOBIESKI 44.68N 88.06W
12/14/2015 OCONTO WI BROADCAST MEDIA
WFRV TV RELAYS PICTURE VIA SOCIAL MEDIA OF LITTLE SUAMICO
RIVER OVER BANKS NEAR SOBIESKI
&&
LUCHSLocal storm report, Dec 14, 11:07 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD LENA 44.95N 88.05W
12/14/2015 OCONTO WI PUBLIC
PICTURES OF FIELD FLOODING AND FULL ROADSIDE DITCHES
RELAYED VIA SOCIAL MEDIA. REPORT ALSO ESTIMATED 3 INCHES
OF RAIN.
1100 AM HEAVY RAIN KIEL 43.91N 88.03W
12/14/2015 M3.00 INCH MANITOWOC WI PUBLIC
STORM TOTAL THROUGH REPORT TIME. REPORT RELAYED VIA
SOCIAL MEDIA.
&&
LUCHSLocal storm report, Dec 14, 11:38 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1138 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLOOD 2 ESE DE PERE 44.44N 88.01W
12/14/2015 BROWN WI EMERGENCY MNGR
BROWN COUNTY EM RELAYS VIA SOCIAL MEDIA ROAD CLOSURES IN
THE TOWN OF LEDGEVIEW DUE TO FLOODING
1134 AM FLOOD 2 ESE DE PERE 44.44N 88.01W
12/14/2015 BROWN WI PUBLIC
PICTURE RELAYED VIA SOCIAL MEDIA SHOWS EAST RIVER OVER
BANKS AND FLOODING THE EAST RIVER TRAIL.
&&
LUCHSLocal storm report, Dec 14, 12:23 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1223 PM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN APPLETON 44.26N 88.40W
12/14/2015 M3.74 INCH OUTAGAMIE WI PUBLIC
TOTAL FROM SATURDAY MORNING THROUGH NOON TODAY.
&&
MGLocal storm report, Dec 14, 2:20 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLOOD 2 E ONEIDA 44.50N 88.15W
12/14/2015 BROWN WI NWS EMPLOYEE
EROSION OF BANK ALONG DUCK CREEK NEAR HILLCREST ROAD
&&
TIMKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:40 AM CST | Winter Weather Advisory | GRB | Oneida, Vilas | 13 hr |
| Dec 14, 11:27 AM CST | River Flood Warning | GRB | Oconto | 4 days |
| Dec 14, 11:33 AM CST | River Flood Warning | GRB | Brown, Outagamie | 25 hr |
| Dec 14, 4:53 PM CST | Areal Flood Advisory | GRB | Brown | 6 hr |
| Dec 14, 5:55 PM CST | River Flood Warning | GRB | Marathon | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.